# SDR 00FDEA00449

- Difficulty date: July 14, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, RAISING GEAR HANDLE LMG DOOR AND RED DOORS LIGHT REMAINS ON.  FOUND MG DOOR SWITCH SOAKED WITH OIL.  CLEANED CANNON PLUG AND RECONNECTED, CYCLED LEFT GEAR DOOR 4 TIMES, CHECKS OK.
